Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diagnosed with pneumonia, fever. Antibiotic changed, giving tylenol. Should go for treatment?

My 6 year old son was diagnosed with pneumonia on wed. he has run evers every day since then the highest being 102.2. his dr. changed his antibiotic friday since he still was having high fevers. she said his breathing was much better on friday but it seems like the new antibiotic should be working by now and he shouldn t be having 100 + fevers anymore. However, about an hour ago it was 100.0, I gave him some tylenol and it just keeps rising. 10 minutes ago it was at 100.9. Should I just keep monitoring it or take him to the er?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi Dear .
Welcome to the board of HCM,
Dear friend continue giving the antibiotic advised. Continue antipyretic medicines to be used at least 4 hourly if fever is continuing.
Investigations required are CBC, ESR, CXR , Blood culture etc, to rule out any other pathology.
Hope this will answer your query,
Answered: Sat, 15 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor